# SDR ASOA2014050910481

- Difficulty date: May 2, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,094 hours, 34,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CRACKED AT BS 320.1, TOP OF DOOR.   REPAIRED IAW 52-11-04-000-808 AND 52-11-04-000-810 AND SRM 51-42-13-00.   COMPLIED WITH OPS TEST F/O ASD IAW AMM 52-11-00-710-801, OPS TESTED GOOD.   MAJOR REPAIR.
